MathSciNet Relay Station
MathSciNet bibliographic data
MR492264 (58 #11408) 30A68 (30A20)
Goldstein, R. On meromorphic solutions of certain functional equations. Aequationes Math. 18 (1978), no. 1-2, 112–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement